# SDR LCQ69

- Difficulty date: January 20, 2005
- Submitted: January 20, 2005
- Operation: General aviation
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- Aircraft time: 67,911 hours, 50,634 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SERVICE DOOR PAN CRACKED IN 4 EA PLACES AND INNER STRAP CRACKED AT FWD LOWER CORNER.  S/O 152051, OPS 29879, ZONE 6C-206.
